Drug interactions between Cosopt and timolol
|Cosopt (dorzolamide/timolol ophthalmic)|
Interactions between your drugs
timolol timolol ophthalmic
Applies to: timolol and Cosopt (dorzolamide / timolol ophthalmic)
Using timolol together with timolol ophthalmic can increase the blood levels or add to the side effects of either medication. This can cause a slow heartbeat, a change in intraocular pressure, headaches, dizziness, or feeling like you might pass out. If you use both medications together, tell your doctor if you have any of these symptoms. You may need a dose adjustment or need your blood pressure checked more often if you use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.